Tornadoes · United States · Missouri · 2005

F2 tornado, Oregon County, Missouri, November 5, 2005

This F2 tornado ran 9.0 miles across Oregon County on November 5, 2005, touching down at 10:20 PM CST and reaching 300 yards wide. It killed nobody, and did $1.5 million of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. F040 to 72 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. F173 to 112 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. F2113 to 157 mphthis tornado

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. F3158 to 206 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. F4207 to 260 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. F5261 to 318 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
F2
Date
November 5, 2005
Touchdown
10:20 PM CST (04:20 UTC)
Path length
9.0 miles (14.5 km)
Path width
300 yards (274 m)
Deaths
0
Injuries
0
Property damage
$1.5 million
County
Oregon County
Touchdown point
36.520, -91.380
Lift-off point
36.580, -91.170
Record number
1248

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

Issued (UTC)ExpiredProductOffice
03:35 UTC04:30 UTCSevere Thunderstorm WarningSGF

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 00:59 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the tornado touched down at Nov 5, 10:11 PM CST, 9 minutes earlier.

Area forecast discussion, Nov 5, 10:11 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CST SAT NOV 5 2005

.UPDATE...FRONT HAS MOVED EAST INTO FAR EASTERN MISSOURI AND
THUNDERSTORMS AND SHOWERS HAVE ENDED BEHIND THE FRONT. A STRATOCU
FIELD STILL REMAINS FROM SGF EAST BEHIND THE FRONT.  UPDATED ZONES
TO REMOVE SHOWERS AND TSTMS FOR MOST AREAS WEST OF THE FRONT.
CLAYCOMB

.PREV DISCUSSION...
MAIN CONCERNS ARE THUNDERSTORM CHANCES THROUGH THIS EVENING AND
FLUCTUATING TEMPERATURES IN LATER PERIODS.

COLD FRONT HAS ONLY INCHED SOUTHWARD SINCE YESTERDAY..EXTENDING FROM
WEST CENTRAL IL...TO JUST SOUTH OF KANSAS CITY INTO SOUTHEAST
KANSAS. MODIFIED GULF AIR REMAINS IN PLACE OVER THE REGION WITH
DEWPOINTS FROM THE MID 50S TO AROUND 60 DEG F. 18Z RAWINSONDE FROM
KSGF INDICATES A STRONGER THAN EXPECTED CAP...ABOUT 5 DEG C FROM
850MB TO 800 MB. THIS IS MUCH STRONGER THAN THE NAM...AND EVEN
SLIGHTLY STRONGER THAN WHAT THE GFS INDICATED FROM THE 12Z RUN.
MECHANISMS THAT MAY POSSIBLY BREAK THE CAP WILL BE INCREASINGLY
STRONG FORCING ALONG THE SURFACE FRONT...AND LIFT/COOLING/FORCING
WITH A QUICKLY APPROACHING VIGOROUS SHORTWAVE...NOW MOVING INTO
WESTERN KS. HONESTLY...HAVING A TOUGH TIME SIZING UP WHETHER THE CAP
WILL BE OVERCOME...BUT COOLING ABOVE THE CAP SHOULD COMMENCE BEFORE
00Z AND BECOME FAIRLY SUBSTANTIAL AFTER 00Z AS THE FRONT IS MOVING
THROUGH THE EASTERN MO OZARKS. CAP ALSO MAY BE ABOUT 2 DEG C WEAKER
OVER THE EASTERN CWA (USING THE GFS AS A GUIDE). ML CAPES ABOUT
1000-1200 J/KG OFF THE GFS ALONG WITH 500 MB WINDS PROGGED TO
STRENGTHEN TO 60-65 KTS BY 03Z. IF THE CAP BREAKS...SUPERCELLS ALONG
THE EASTERN EDGE OF THE CWA POSSIBLE AS SURFACE WINDS BACK SOMEWHAT
IN RESPONSE TO SURFACE LOW PRESSURE DEEPENING AS IT MOVE NORTHEAST
THROUGH CENTRAL MO. O-3KM HELICITY INCREASES TO 300 M2/S2
ROLLA/SALEM POINT SOUNDING 00-03Z. BY THAT TIME...HOWEVER...SURFACE
COOLING MAY ALSO LIMIT SURFACE BASED ACTIVITY BY THAT TIME.
ALL-IN-ALL..HAVE MY HIGHEST POPS IN THE EASTERN CWA THIS EVENING AND
MENTION SEVERE THREAT IN THE HWO IN THAT SAME AREA. 00Z SOUNDING
WILL HELP INDICATE THE DEGREE OF MIDLEVEL COOLING WHICH SHOULD BE
UNDERWAY BY THEN.

HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY...THEN RETURN FLOW
WILL RAPIDLY COMMENCE ONCE AGAIN EARLY MONDAY AS LEE SIDE TROUGHING
DEVELOPS OVER THE HIGH PLAINS IN RESPONSE TO ANOTHER SHORTWAVE
MOVING INTO THE ROCKIES. INITIALLY...CONDITIONS WILL BE DRY...AND
THERE MAY BE A SOMEWHAT ELEVATED FIRE DANGER MONDAY. BELIEVE MODELS
ARE A LITTLE FAST IN RETURNING MOISTURE TO THE REGION...BUT MOISTURE
RETURN WILL EVENTUALLY BRING RH LEVELS UP LATE MONDAY INTO
TUESDAY...ESPECIALLY ALONG THE WESTERN MO STATE LINE. WELL ABOVE
NORMAL TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY WITH SOME RECORD
WARMTH A GOOD POSSIBILITY.

MEDIUM RANGE MODELS HAVING SHOWING SIGNIFICANT TIMING
DIFFERENCES...WITH THE 12Z GFS MORE AMPLIFIED AND SOMEWHAT SLOWER
WITH NEXT FRONTAL PASSAGE WEDNESDAY. IF MODELS CONTINUE TO TREND
THIS WAY...FROPA MAY BE DELAYED... OR PROGRESS SLOWED...AS SOUTHWEST
FLOW ALOFT DEVELOPS OVER THE CENTRAL U.S.. FOR NOW STICKING PRETTY
CLOSE TO NCEP SOLUTIONS...BUT HAVE EXTENDED RAIN CHANCES INTO ALL OF
WEDNESDAY. PRETTY POTENT SYSTEM...ESPECIALLY AS DEPICTED BY THE
ECMWF...SO SEVERE WEATHER NOT OUT OF THE QUESTION
TUESDAY-WEDNESDAY...BUT A LONG WAY TO GO BEFORE THEN. ANOTHER HIGH
BUILDS INTO THE AREA LATE IN THE WEEK. DSA

&&

.AVIATION...
FOR THE 00Z TAFS...COLD FRONT JUST ABOUT TO PUSH INTO JLN AT 23Z.
MOST OF THE RADAR RETURNS SHOULD BE LOCATED EAST OF THE JLN/SGF
FORECAST POINTS BY 00Z AND HAVE NOT INCLUDED ANY MENTION OF
PRECIPITATION WITH THIS FORECAST.  MAY SEE SOME BROKEN CEILINGS FOR
A COUPLE OF HOURS IN SGF AT 3000 TO 4000 FEET HOWEVER AM EXPECTING
VFR CONDITIONS REMAINDER OF FORECAST.

LINDENBERG
&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 5, 4:57 PM CST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CST SAT NOV 5 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 PM CST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 WEATHER HAZARDS EXPECTED:

THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL DEVELOP AND
PRODUCE UP TWO INCH IN DIAMETER HAIL AND DAMAGING WINDS OF 70 MPH.
THE BETTER CHANCES FOR SEVERE WEATHER WILL BE OVER THE MISSOURI
OZARKS...GENERALLY IN COUNTIES ALONG AND EAST OF A WARSAW TO
CASSVILLE THROUGH MIDNIGHT. THE THREAT FOR ISOLATED TORNADOES WILL
ALSO EXIST...ESPECIALLY OVER PORTIONS WEST CENTRAL AND CENTRAL
MISSOURI THROUGH 10 PM THIS EVENING.

 DISCUSSION:

A COLD FRONT TWILL SHIFT EAST THROUGH THE MISSOURI OZARKS THIS
EVENING. A MIDDAY UPPER AIR OBSERVATION INDICATED A STRONG CAP IN
PLACE OVER THE AREA DURING THE DAY...BUT AN APPROACHING UPPER LEVEL
DISTURBANCE AND INCREASING CONVERGENCE ALONG THE FRONT WILL BREAK
THE CAP OVER CENTRAL AND SOUTHERN MISSOURI. INSTABILITY AND VERTICAL
WIND SHEAR WILL BE ADEQUATE FOR SEVERE SUPERCELL STORMS ALONG AND
JUST AHEAD OF THE FRONT. THE STORMS WILL LIKELY DEVELOP INTO A
SQUALL LINE BEFORE EXITING THE EASTERN MISSOURI OZARKS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
TUESDAY NIGHT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING OVER EASTERN SECTIONS OF THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Nov 5, 7:00 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             LOUISBURG               37.75N 93.15W
11/5/2005  0.88 INCH        DALLAS             MO   PUBLIC

SSL
Local storm report, Nov 5, 7:24 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             CRANE                   36.90N 93.57W
11/5/2005  0.88 INCH        STONE              MO   LAW ENFORCEMENT

SSL
Local storm report, Nov 5, 7:30 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             MACKS CREEK             37.97N 92.98W
11/5/2005  1.75 INCH        CAMDEN             MO   EMERGENCY MNGR

            GOLF BALL HAIL AND 60 MPH WIND.

0620 PM     HAIL             5 N CAMDENTON           38.07N 92.75W
11/5/2005  1.75 INCH        CAMDEN             MO   AMATEUR RADIO

0622 PM     HAIL             LINN CREEK              38.03N 92.72W
11/5/2005  1.00 INCH        CAMDEN             MO   PUBLIC
Special weather statement, Nov 5, 7:44 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CST SAT NOV 5 2005

MOZ069-081-060245-
CAMDEN-LACLEDE-
744 PM CST SAT NOV 5 2005

...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND LACLEDE COUNTIES UNTIL
845 PM CST...

AT 742 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF LEBANON...AND MOVING NORTHEAST
AT 50 MPH.

STOUTLAND...SLEEPER...AND WET GLAIZE WILL BE IMPACTED WITH THIS
STORM WITH PENNY SIZE HAIL.

CRAMER
Local storm report, Nov 5, 9:52 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     PURDY                   36.82N 93.92W
11/5/2005  60 MPH           BARRY              MO   PUBLIC

            WIND GUST ESTIMATED BY PUBLIC. DAMAGE TO SIGN.

0654 PM     HAIL             LOUISBURG               37.75N 93.15W
11/5/2005  0.88 INCH        DALLAS             MO   EMERGENCY MNGR

0827 PM     TSTM WND DMG     2 S GOODHOPE            36.89N 92.80W
11/5/2005                   DOUGLAS            MO   AMATEUR RADIO

            THUNDERSTORM WINDS DESTROYED HOUSE.

0830 PM     TSTM WND DMG     2 S GOODHOPE            36.89N 92.80W
11/5/2005                   DOUGLAS            MO   AMATEUR RADIO

            POWERLINES DOWN.

0836 PM     HAIL             WASOLA                  36.80N 92.58W
11/5/2005  0.88 INCH        OZARK              MO   AMATEUR RADIO

0842 PM     HAIL             4 SE VANZANT            36.93N 92.27W
11/5/2005  1.00 INCH        DOUGLAS            MO   PUBLIC

0935 PM     TSTM WND DMG     BAKERSFIELD             36.52N 92.15W
11/5/2005                   OZARK              MO   LAW ENFORCEMENT

            TREES DOWN.

SSL
Local storm report, Nov 5, 9:57 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          2 S GOODHOPE            36.89N 92.80W
11/5/2005                   DOUGLAS            MO   EMERGENCY MNGR

            TORNADO DESTROYED HOME AND TOPPLED TREES NEAR THE
            INTERSECTION OF HIGHWAYS DD AND 76.

SSL

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Little Rock, AR (KLZK), 00:00Z

4.3 hours before the tornado, 226 km from the path. November 6, 2005.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 794 joules per kilogram, CIN -118, lifted condensation level 1289 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 167 square meters per square second, 0 to 6 km bulk shear 39 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
794 J/kg
Mixed-layer CIN
-118 J/kg
Surface CAPE
727 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
39 kt
0-1 km bulk shear
27 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4
0-3 km lapse rate
6.1 K/km

Open this sounding in Storm Lab

Little Rock, AR (KLZK), 12:00Z

7.7 hours after it, 226 km from the path. November 6, 2005.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -86526, lifted condensation level 2166 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-11-06The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -60 square meters per square second, 0 to 6 km bulk shear 53 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-86526 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
2166 m above ground
0-6 km bulk shear
53 kt
0-1 km bulk shear
16 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
4.3 K/km

Open this sounding in Storm Lab

The radar

The Memphis radar (KNQA), 184 km away, was scanning. The volume nearest the touchdown began at 04:22 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
03:41 UTCHAIL 1MoodyHowell, MO
04:10 UTCHAIL 0.755 W Van BurenCarter, MODIME SIZE HAIL REPORTED 5 MILES WEST OF VAN BUREN BY THE COUNTY SHERIFF.
04:10 UTCHAIL 0.755 W Van BurenCarter, MO
04:10 UTCHAIL 0.75Van BurenCarter, MO
04:20 UTCTORNADO 29 E ThayerOregon, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN F-2 TORNADO TOUCHED DOWN 9 MILES EAST OF THAYER NEAR HIGHWAY V. THE TORNADO CONTINUED ON A PATH 300 YARDS WIDE TO 3 MILES NORTHEAST OF MYRTLE. TWO MOBILE HOMES WER
04:20 UTCTORNADO 29 E ThayerOregon, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN F-2 TORNADO TOUCHED DOWN 9 MILES EAST OF THAYER. THIS TORNADO CONTINUED ON A PATH 300 YARDS WIDE TO 3 MILES NORTHEAST OF MYRTLE. TWO MOBILE HOMES WERE DESTROYED AN
04:20 UTCTORNADO9 E ThayerOregon, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN F-2 TORNADO TOUCHED DOWN 9 MILES EAST OF THAYER NEAR HIGHWAY V AND CONTINUED ON A PATH TO AROUND 3 MILES NORTHEAST OF MYRTLE. THIS TORNADO WAS IN A PATH 300 YARDS
04:30 UTCTSTM WND DMG1 Nw MyrtleOregon, MOPRELIMINARY LAW ENFORCEMENT REPORTS SUGGEST THAT A HOME WAS DESTROYED. THIS DAMAGE WILL BE SURVEYED BY THE NATIONAL WEATHER SERVICE LATER THIS AFTERNOON. POTENTIAL TORNADO.
04:34 UTCTSTM WND DMGMyrtleOregon, MOSEVERE THUNDERSTORM WIND GUSTS DOWNED TREES IN THE COMMUNITY OF MYRTLE.
04:40 UTCTSTM WND DMG6 E MyrtleOregon, MOPRELIMINARY LAW ENFORCEMENT REPORTS SUGGEST THAT A MOBILE HOME WAS DESTROYED ALONG COUNTY ROAD 287 NEAR ITS INTERSECTION WITH HIGHWAY 142. A NATIONAL WEATHER SERVICE STORM SURVEY WILL BE CONDUCTED IN THIS AREA LATER THIS
04:40 UTCTORNADO 23 E MyrtleOregon, MOTHIS IS AN EXTENSION OF THE TORNADO REPORTED 9 MILES EAST OF THAYER. A MOBILE HOME WAS DESTROYED BY THE F-2 TORNADO 3 MILES NORTHEAST OF MYRTLE.
04:55 UTCTSTM WND DMG16 W DoniphanRipley, MOJUST SOUTH OF TUCKER - ISOLATED EXTENSIVE WIND DAMAGE TO HOUSE, BARN, AND BOAT. SEVERAL TREES DOWN.
04:55 UTCTSTM WND DMG3 S TuckerRipley, MOEXTENSIVE FARM DAMAGE ON HWY 142. TREES AND POWER LINES DOWN ALONG PORTIONS OF HWY Z.
04:55 UTCTSTM WND DMGTuckerRipley, MOTREES AND POWER LINES DOWN...WIND EST. 60 MPH PLUS
05:00 UTCTORNADO1 S TuckerRipley, MOBRIEF F0 TORNADO TOUCH DOWN. NO STRUCTURAL DAMAGE. TIME NOT DETERMINED.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2005 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are

The other tornadoes of November 5, 2005

4 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
November 57:50 PM CSTF1Christian, MO17.0530$500,000
November 59:59 PM CSTF1Fulton, AR5.42501
November 510:39 PM CSTF2Ripley, MO7.4250$70,000
November 510:41 PM CSTF2Sharp, AR4.83503

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.